VOL. 39 · NO. 4 | 2009
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 39 (4), (2009)
No abstract available
Articles
Beatriz Abadie, Mauricio Achigar
Rocky Mountain J. Math. 39 (4), 1051-1081, (2009) DOI: 10.1216/RMJ-2009-39-4-1051
KEYWORDS: 46L05, 46L08
No abstract available
Terutake Abe, Ashvin Rajan, François Ramaroson
Rocky Mountain J. Math. 39 (4), 1083-1088, (2009) DOI: 10.1216/RMJ-2009-39-4-1083
KEYWORDS: congruent numbers, Density, binary forms, 11A05, 11B05, 11E76, 11H46, 11G05, 11B25
No abstract available
Alvaro Arias
Rocky Mountain J. Math. 39 (4), 1089-1143, (2009) DOI: 10.1216/RMJ-2009-39-4-1089
KEYWORDS: Fock spaces, $C*$-correspondences, directed graphs, 46H25, 47A20, 47D25, 47A57, 46M20
No abstract available
Giorgio Dalzotto
Rocky Mountain J. Math. 39 (4), 1145-1172, (2009) DOI: 10.1216/RMJ-2009-39-4-1145
KEYWORDS: Factoriality, grading, unique factorization
No abstract available
V. Derr, D. Kinzebulatov
Rocky Mountain J. Math. 39 (4), 1173-1193, (2009) DOI: 10.1216/RMJ-2009-39-4-1173
KEYWORDS: Products of distributions, regulated functions, discontinuous payoff functions, 46F10, 34A36
No abstract available
Alan Filipin
Rocky Mountain J. Math. 39 (4), 1195-1224, (2009) DOI: 10.1216/RMJ-2009-39-4-1195
No abstract available
Fernando Galaz-Garcia
Rocky Mountain J. Math. 39 (4), 1225-1231, (2009) DOI: 10.1216/RMJ-2009-39-4-1225
KEYWORDS: 53C20, 57R20
No abstract available
Ye Guoju
Rocky Mountain J. Math. 39 (4), 1233-1244, (2009) DOI: 10.1216/RMJ-2009-39-4-1233
KEYWORDS: Kurzweil-Henstock-Dunford integral, Kurzweil-HenstockPettis integral, Kurzweil-Henstock integral, 28B05, 26A39, 46G10
No abstract available
Peter Haskell, Charlotte Wahl
Rocky Mountain J. Math. 39 (4), 1245-1265, (2009) DOI: 10.1216/RMJ-2009-39-4-1245
KEYWORDS: Dirac operator, $K$-homology, singular space, 58J20, 19K56, 19K35
No abstract available
Morten Nielsen
Rocky Mountain J. Math. 39 (4), 1267-1278, (2009) DOI: 10.1216/RMJ-2009-39-4-1267
KEYWORDS: Quasi-greedy basis, Schauder basis, trigonometric system
No abstract available
Sofiya Ostrovska, Heping Wang
Rocky Mountain J. Math. 39 (4), 1279-1291, (2009) DOI: 10.1216/RMJ-2009-39-4-1279
KEYWORDS: $q$-integers, $q$-binomial coefficients, $q$-Bernstein polynomials, Uniform convergence, 41A10, 41A35, 30E10
No abstract available
Juan De Dios Pérez, Florentino G. Santos
Rocky Mountain J. Math. 39 (4), 1293-1301, (2009) DOI: 10.1216/RMJ-2009-39-4-1293
KEYWORDS: 53C15, 53B25
No abstract available
Jeffrey Lin Thunder
Rocky Mountain J. Math. 39 (4), 1303-1322, (2009) DOI: 10.1216/RMJ-2009-39-4-1303
No abstract available
R. Toledano
Rocky Mountain J. Math. 39 (4), 1323-1338, (2009) DOI: 10.1216/RMJ-2009-39-4-1323
KEYWORDS: 11C08, 11Y35, 26D15
No abstract available
Minoru Yabuta
Rocky Mountain J. Math. 39 (4), 1339-1352, (2009) DOI: 10.1216/RMJ-2009-39-4-1339
KEYWORDS: Elliptic curve, elliptic divisibility sequence, primitive divisor, Diophantine equation, canonical height, 11G05, 11A41, 11D61, 11D45
No abstract available
Chuan-Fu Yang, Zhen-You Huang, Xiao-Ping Yang
Rocky Mountain J. Math. 39 (4), 1353-1372, (2009) DOI: 10.1216/RMJ-2009-39-4-1353
KEYWORDS: Ambarzumyan's theorem, inverse problem, Variational principle, multiplicity of an eigenvalue, 34B24, 34A55, 34B10, 73K03
No abstract available
Zhihua Zhang
Rocky Mountain J. Math. 39 (4), 1373-1396, (2009) DOI: 10.1216/RMJ-2009-39-4-1373
KEYWORDS: convergence, Gibbs phenomenon, periodic wavelet frame series, integral representation, 42C15
No abstract available
Back to Top